# SDR ASOA201000009

- Difficulty date: January 4, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 24,271 hours, 20,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR LEVER SELECTED UP AND NOSE GEAR WOULD NOT RETRACT GEAR.  HANDLE SELECTED DOWN AND REMAINED DOWN.  WHEN THE ACFT FIRST LEFT THE GATE A BUMP COULD BE HEARD WHEN THE TUG WAS FIRST CONNECTED TO THE ACFT.  (EMERGENCY DECLARED -- A/C RETURNED TO DEPARTURE DUE TO MX)
